# SDR MASA2011011401680

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,372 hours, 15,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 89618
- Condition: Discharged
- Location: Cabin
- Part time: 11,578 hours, 9,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 15/PAX DOOR/AFT OVERWING.  MX R2 NR 4 BATTERY PACK.
